MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036101450
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not received for evaluation.
 
Event or Problem Description
It was reported that during the procedure the coil (subject device) prematurely detached inside the catheter.The coil was removed and the procedure completed successfully.There was no clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.H3 summary attached - updated.D4 expiration date - added.D10 product available to stryker ¿ updated.D10 returned to manufacturer on ¿updated.The device was returned and the lot number was confirmed with the packaging.During visual inspection, the proximal contact wire was intact and the coil delivery wire was severely kinked/bent.The main coil appeared to be manually detached and was removed from the catheter.Functional inspection was not required as per procedure and the reported defect was confirmed during analysis.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported main coil prematurely detachment can be confirmed based on the analysis and will be assigned procedural factors this complaint appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.The analysed coil delivery wire kinked bent will be assigned handling damage as this complaint appears to be associated with handling of the product or portion of the product during the procedure a probable cause of handling damage was assigned.

Brand Name
TARGET XL 360 STANDARD 14MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key10083821
Report Number3008881809-2020-00154
Device Sequence Number10932308
Product Code HCG
UDI-Device Identifier04546540711298
UDI-Public04546540711298
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2021
Device Model NumberM0036101450
Device Catalogue NumberM0036101450
Device Lot Number21070778
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2020
Initial Date Received by Manufacturer 04/30/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 CATHETER (STRYKER)